# SDR AU510001874

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Engine
- Part time: 53,856 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ENGINE FORWARD SUPPORT FITTING ASSEMBLIES CRACKED.  LT PYLON FITTING CRACKED AT HOLE `F`.  RT PYLON FITTING CRACKED AT HOLE `P`.  FOUND DURING INSPECTION IAW AD/B727/151 AND BOEING SB 727-54A0010.
